Parcourir par
Revues
Séminaires
Livres
Congrès
Sources
Geodesic
Parcourir par
Revues
Séminaires
Livres
Congrès
Sources
Izvestiya. Mathematics
Tome 84 (2020)
no. 6
Précédent
Suivant
Tome 84 (2020) no. 6
Sommaire
Complete description of the Lyapunov spectra of continuous families of linear differential systems with
V. V. Bykov
p. 1037-1055
Geometric estimates of solutions of quasilinear elliptic inequalities
A. A. Kon'kov
p. 1056-1104
Threshold resonances and virtual levels in the spectrum of cylindrical and periodic waveguides
S. A. Nazarov
p. 1105-1160
On the group of spheromorphisms of a homogeneous non-locally finite tree
Yu. A. Neretin
p. 1161-1191
Bogolyubov's theorem for a controlled system related to a variational inequality
A. A. Tolstonogov
p. 1192-1223
On the uniform approximation of functions of bounded variation by Lagrange interpolation
A. Yu. Trynin
p. 1224-1249
Letter to the editors
V. V. Gorbatsevich
Correction to the paper of A. O. Radomskii, “Some trigonometric polynomials with extremely small uniform norm and their applications”, Izv. RAN. Ser. Mat., 84:2 (2020), 166-196